# SDR COZA20210205132

- Difficulty date: February 5, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-59D
- Aircraft serial: 25065
- Aircraft time: 46,111 hours, 39,564 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER SURFACE OF THE LEFT AND RIGHT WINGS ALONG STRINGER HI-LOK ROWS.  LEFT WING LOCATION STRINGERS S-11 AND S-12 FROM APPROX WBL 183.4 TO WSTA 479.  RIGHT WING LOCATION STRINGERS S-10, S-11 AND S-12 FROM APPROX WBL 70.85 TO WSTA 505.00.  BOEING ENGINEERING CONTACTED FOR REPAIRS.
